# SDR CALA2023082102583

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737-900ER
- Aircraft serial: 31620
- Aircraft time: 49,186 hours, 17,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 453A131000
- Condition: Torn
- Location: Forward Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS DAMAGE IN FORWARD CARGO COMP. LH SIDE OF CARGO PIT. LINING IS DAMAGED FROM 66" FORWARD OF PANEL 500L BULKHEAD AT CIRCUMFERENTIAL PANEL SEAM TO AREAS OF FLOOR ALONG 173" FORWARD OF PANEL 500L TO NEXT FORWARD SEAM. UPDATE LABOR HOURS. REMOVED LH FWD CARGO PANEL 66" FWD OF 500L PANEL IAW 25-52-06. REPLACED FWD CARGO BAY LH SIDEWALL PANEL 66" FORWARD OF PANEL 500L BULKHEAD REF SRM 25-52-06 AND ECRA 2550-01136 PARTS USED: 00-0583-3-1559,QTY :1 00-0583-3-3397,QTY :1 00-0596-3-9553,QTY :1 40-0608-3-0147,QTY :1 00-0593-3-9359,QTY:1 00-0604-3-0815,QTY :1.
